# SDR SWIA201333959

- Difficulty date: July 15, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 28,102 hours, 23,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6308, NR 4 EMERGENCY OVERHEAD LIGHT BURNED OUT.  REPLACED LAMPS.
